Volume 1, Number 4

Articles in the Issue:

Review Article:
Xiong-Hua Wu and You-Lan Zhu
Numerical Solution Of Multimedium Flow With Various Discontinuities
J. Comp. Math., 1 (1983), pp. 303-316. Abstract
pdf
Full Article

Dong-Xu Qi and Shu-Zi Zhou
Local Explicit Many-Knot Spline Hermite Approximation Schemes
J. Comp. Math., 1 (1983), pp. 317-321. Abstract
pdf
Full Article

Geng-Zhe Chang
Generalized Bernstein-Bezier Polynomials
J. Comp. Math., 1 (1983), pp. 322-327. Abstract
pdf
Full Article

Xin-Can Li
A Method For Constructing A Controllable Third Order Curve
J. Comp. Math., 1 (1983), pp. 328-334. Abstract
pdf
Full Article

Geng-Zhe Chang and Yu-Yu Feng
Error Bound For Bernstein-Bezier Triangular Approximation
J. Comp. Math., 1 (1983), pp. 335-340. Abstract
pdf
Full Article

Ying-Guang Shi
On The Existence Of Functions With Prescribed Best L_1 Approximations
J. Comp. Math., 1 (1983), pp. 341-345. Abstract
pdf
Full Article

Bo-Ling Guo and Qian-Shun Chang
Difference Method For Multi-Dimensional Nonlinear Schrodinger Equations With Wave Operator
J. Comp. Math., 1 (1983), pp. 346-352. Abstract
pdf
Full Article

Pen-Yu Kuo
The Convergence Of The Spectral Scheme For Solving Two-Dimensional Vorticity Equations
J. Comp. Math., 1 (1983), pp. 353-362. Abstract
pdf
Full Article

Yu-Lin Zhou
Finite Difference Method Of The Boundary Problem For The Systems Of Sobolev-Galpern Type
J. Comp. Math., 1 (1983), pp. 363-371. Abstract
pdf
Full Article

Chieh Huang Lan
Computation Of Discontinuous Solutions Of Hyperbolic Systems With Weakly Conservative Difference Schemes
J. Comp. Math., 1 (1983), pp. 372-375. Abstract
pdf
Full Article

Qun Lin, Tao Lu and Shu-Min Shen
Maximum Norm Estimate, Extrapolation And Optimal Points Of Stresses For The Finite Element Methods On The Strongly Regular Triangulation
J. Comp. Math., 1 (1983), pp. 376-383. Abstract
pdf
Full Article